# SDR 2004FA0000178

- Difficulty date: January 9, 2004
- Submitted: February 12, 2004
- Operation: General aviation
- Aircraft: N6291L
- Make and model: Amrgen AA1B
- Aircraft serial: AA1B0091
- Engine: Lyc O235C2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: LW13792
- Condition: Worn
- Location: Engine
- Part time: 1,446 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND CRANKSHAFT SEAL PUSHED FREE FROM ITS MOUNTING AREA.  SEAL APPEARED DRY ROTTED  AND INSTALLED WITH INSUFFICIENT SEALANT.  INSTALLED NEW SEAS IAW SRM.  INSPECTED OIL SCREEN AND TOOK OIL SAMPLE.  NO METAL FOUND SEAL SHOULD BE INSPECTED FOR PROPER MOUNTING EVERY 100 HOURS.
